Research

Predictability of stock markets with disequilibrium trading


Reference:

Zalewska, A., Charemza, W. W. and Shields, K., 2004. Predictability of stock markets with disequilibrium trading. The European Journal of Finance, 10 (5), pp. 329-344.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1080/13518470210167293

Details

Item Type Articles
CreatorsZalewska, A., Charemza, W. W. and Shields, K.
DOI10.1080/13518470210167293
DepartmentsSchool of Management
RefereedYes
StatusPublished
ID Code11693

Export

Actions (login required)

View Item